# SDR REXA2022081601870

- Difficulty date: August 7, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED UNDER HYDRAULIC LINES BETWEEN FS 295 AND FS 310. 	REPAIRED IAW ENDEAVOR EA CRJ753-14139 REV A DATED 8/3/2022
